# SDR U30A200200005

- Difficulty date: June 24, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N261AV
- Make and model: Airbus A320-214
- Aircraft serial: 1615
- Aircraft time: 1,660 hours, 495 cycles
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: B372BAM0509
- Part serial: Q00136008791
- Condition: False Indication
- Location: Nr 1 Spoiler
- Part time: 1,660 hours, 495 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NR 1 SPOILER & ELEVATOR COMPUTER (NR 1 SEC) FAULTED ON ECAM DURING TAXI OUT.  RETURNED TO GATE.  RE-SET SEC NR 1, PERFORMED SEC SYSTEM CHECK PER AMM 27-94-00-501 AND AMM 27-94-00-710-053. NO DEFECTS NOTED, OPS CK'D OK.
